It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - Men Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-19-2005, 04:54 PM   #1
Senior Member
(male)
 
Join Date: Aug 2004
Posts: 177
Glenzo HB User
L-histidine For Ssri Induced Delayed Ejaculation/anorgasmia/retarded Ejaculation

Currently on Sertraline after hopping around a few SSRIs and I'm still troubled with the Sexual Side effects, ie. Difficulty ejaculating. I have classic textbook SSRI Induced Sexual Dysfunction....

Loss of sensation, delayed or no orgasm and a dull one quite often at that.

Now I've read a post about an Amino Acid supplement called L-HISTIDINE which the poster claims counter-acts the problem.

Some research on the web suggests it can speed up ejaculation as it releases the blocked chemicals.

Does anybody have any information to share with regards taking this, ie. Safe/best dosage, when to take and of course wheter or not it works.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Fles (14), mc7 (10), wachix (7), Bob652 (7), Vanilla Kiss (6), tommy124 (6), Mod-S4 (5), Just Tell Me (5), aowshea (5), solofelix (4)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 09:36 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!